# SDR IPXA2574179

- Difficulty date: June 22, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 23,941 hours, 15,818 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO DOOR EXTERNAL SKIN HAS A PROTRUDING DENT AT UPPER AFT SIDE OF DOOR (27" FROM TOP EDGE AND 13" FROM AFT EDGE OF DOOR) CUT OUT DAMAGE.  FABRICATED AND INSTALLED EPAIR IAW SRM 52-30-01-2R4
